Doctor insights on:
What Inhaler Affects The Heart In Ashmatics Children
Beta agonist ones: Usually the inhailers that have a medication such as albuterol or like ones affect the heart as they act upon the receptors that are located both in the bronchi and the heart. The effect is usually manifested by accelerated heart rate or tachycardia. ...Read moreSee 1 more doctor answer
Is it okay for me to use my rescue inhaler more than twice a day ? My doc seems ok with it but my heart is constantly racing with irregular beats.
Normal effects: If you are using a rescue inhaler twice a day, every day, you may need an additional medication. It is normal to have the reactions that you have to albuterol, but using it too much usually means that your asthma is more severe, and not well controlled. See your provider. ...Read more
Uncertain: Heart palpitations are a sensation of missed heart beats or feelings of racing or skipped heart rhythm. They may or may not be related to a serious heart problem. There are people without any heart disease that can have palpitations. See a physician to find out the significance of this problem. ...Read more
My grandma passed away. Very hard for me. My ashma is acting up and I have a pain in my heart should I see my dr. My rescue inhaler isn't working tha?
I woke up unexpectedly shaking like mad with a rapid heart beat.I used my inhaler before I slept..What are the possibilities?I feel like ive just died
I was born with VSD, but I don't have any heart problems anymore. I do have asthma and I'm allergic to alot of things (not food). Could all of these things be related? I'm currently usng a fox air inhaler and allerway pills. I have used texa, allergex, an
Asthma plan: Small VSDs usually will close spontaneously by age 6 years. Allergies are triggers for asthma, and if there is a family history of asthma/allergies, this will contribute to the development of asthma. A virtual appt is available online for follow up care: healthtap.com/DosanjhMD Code: NCYHPZ ...Read moreSee 1 more doctor answer
Albuterol inhaler increases rapid heart rate and pounding. Is there something with less side effect?
Chest & jaw pain when running, cardiologist said heart is fine, gave me an inhaler, doesn't really help. 16, female, healthy. Always had this problem.
Probably chest wall: If the inhalers don't relieve or prevent the symptoms it's most likely chest wall or muscle pain. It can be aggravated by holding the muscles tense. Try to breathe with your abdominal muscles and control your breathing pattern when you exercise. ...Read moreSee 1 more doctor answer
Been suffering from left hand side chest pains and funny beats in chest for 6 months. I do have asthma but my inhaler doesn't help. Heart racing also
Not asthma: The description is more consistent with cardiac excitability potentially exacerbated by using your asthma inhaler and less consistent with an asthma exacerbation. Chest pain is difficult to assess without a physical examination and more background information. Please let your physician know about these new symptoms. ...Read more
I'm 17, a girl and my resting heart rate is 107bpm. After running I can't breathe. I got a inhaler but it doesn't seem to help. Could I be tachycardic?
Yes: The strict definition of tachycardia is a heart rate greater than 100bpm. That being said it's important to know how you typically feel during exercise and at rest. Do you feel chest pains, palpitations? Are you generally anxious? I recommend you see your doctor and he/she will likely check an EKG to evaluate for any abnormalities (ie arrhythmias), also a test of your thyroid should be done. ...Read more
On March 16, 2016... I was giving Proventil (albuterol) Inhaler for Bronchitis, but since day one I've noticed that I have tremors, fast heart beat and nausea.
Starting Diflucan 200mg daily for 4 weeks. Also take Prozac. Worried about QT interaction. Getting different answers. I should be ok?
Heart is healthy, and I have to take Diflucan for candida in esophagus from inhalers and anitbiotics. Just worried.
Monitor with EKGs: To help make a more educated decision, request an EKG from your physician to look at your baseline QT/QTc interval first. If it is normal, then, make an informed decision with your physician. If you decide to proceed with both medications, you could repeat the EKG after 4-7 days to make sure that the QT/QTc isn't becoming more prolonged. ...Read more
23 yo male. Upper chest discomfort/pain. Went to Emergency Dept & told me my heart rate/pressure/xray/blood were fine. Prescribed me inhaler but didnt help with pain. When rest it helps. Please help?
Cardiology 1st: I suggest you see your primary care physician for referral to a cardiologist who will do testing such as an ECHO cardiogram and exercise stress testing that is not done in the ER. If the inhaler does not help, don't use it. The ER mainly rules out arrhythmias and heart attacks, but not all cardiac problems. Asthma causes shortness of breath and wheezing. Is there a family history of heart disease? ...Read moreSee 1 more doctor answer
I have an infected sore on my leg for two weeks i take two heart pills a water pill three inhalers 120units of humalog (insulin lispro) 500 r tid tried neosporn and triple antibactic and did not work i'm an uncontrolled diabec
- Talk to a doctor online
- What diseases can affect the heart?
- Asthma inhalers children
- Albuterol inhaler children
- Salbutamol inhaler dosage for children
- What are scabies and how does it affect children emotionally?
- What are some factors that affect the heart rate?
- What anti depressant does not affect heart?
- What anti depressant does not affect heart rhythm?
- What diseases and disorders affect the heart?